Sufficient conditions for infinite series by absolute $\varphi$-product summable factor

S. Sonker, A. Munjal

Absolute Cesàro-Riesz summability method has been introduced and later on used to established a theorem containing least set of sufficient conditions for absolute $\varphi$-Cesàro-Riesz summable factor of an infinite series. The result has also been validated with the published literature on $ \varphi-|\bar{N}, p_n|_k$ summable factor by reducing certain conditions in the presented result.

Tbilisi Mathematical Journal, Vol. 12(4) (2019), pp. 29-41